Subsemi-Eulerian Graphs

Charles Suffel, Ralph Tindell, Cynthia Hoffman, Manachem Mandell

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A graph is subeulerian if it is spanned by an eulerian supergraph. Boesch, Suffel and Tindell have characterized the class of subeulerian graphs and determined the minimum number of additional lines required to make a subeulerian graph eulerian. In this paper, we consider the related notion of a subsemi-eulerian graph, i.e. a graph which is spanned by a supergraph having an open trail containing all of its lines. The subsemi-eulerian graphs are characterized and formulas for the minimum number of required additional lines are given. Interrelationships between the two problems are stressed as well.

Original languageEnglish (US)
Pages (from-to)553-564
Number of pages12
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume5
Issue number3
DOIs
StatePublished - Jan 1 1982

Fingerprint

Eulerian Graph
Line
Graph in graph theory

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

Suffel, Charles ; Tindell, Ralph ; Hoffman, Cynthia ; Mandell, Manachem. / Subsemi-Eulerian Graphs. In: International Journal of Mathematics and Mathematical Sciences. 1982 ; Vol. 5, No. 3. pp. 553-564.
@article{345a18e7f2da456a9f3ef771936f217e,
title = "Subsemi-Eulerian Graphs",
abstract = "A graph is subeulerian if it is spanned by an eulerian supergraph. Boesch, Suffel and Tindell have characterized the class of subeulerian graphs and determined the minimum number of additional lines required to make a subeulerian graph eulerian. In this paper, we consider the related notion of a subsemi-eulerian graph, i.e. a graph which is spanned by a supergraph having an open trail containing all of its lines. The subsemi-eulerian graphs are characterized and formulas for the minimum number of required additional lines are given. Interrelationships between the two problems are stressed as well.",
author = "Charles Suffel and Ralph Tindell and Cynthia Hoffman and Manachem Mandell",
year = "1982",
month = "1",
day = "1",
doi = "https://doi.org/10.1155/S0161171282000520",
language = "English (US)",
volume = "5",
pages = "553--564",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

Subsemi-Eulerian Graphs. / Suffel, Charles; Tindell, Ralph; Hoffman, Cynthia; Mandell, Manachem.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 5, No. 3, 01.01.1982, p. 553-564.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Subsemi-Eulerian Graphs

AU - Suffel, Charles

AU - Tindell, Ralph

AU - Hoffman, Cynthia

AU - Mandell, Manachem

PY - 1982/1/1

Y1 - 1982/1/1

N2 - A graph is subeulerian if it is spanned by an eulerian supergraph. Boesch, Suffel and Tindell have characterized the class of subeulerian graphs and determined the minimum number of additional lines required to make a subeulerian graph eulerian. In this paper, we consider the related notion of a subsemi-eulerian graph, i.e. a graph which is spanned by a supergraph having an open trail containing all of its lines. The subsemi-eulerian graphs are characterized and formulas for the minimum number of required additional lines are given. Interrelationships between the two problems are stressed as well.

AB - A graph is subeulerian if it is spanned by an eulerian supergraph. Boesch, Suffel and Tindell have characterized the class of subeulerian graphs and determined the minimum number of additional lines required to make a subeulerian graph eulerian. In this paper, we consider the related notion of a subsemi-eulerian graph, i.e. a graph which is spanned by a supergraph having an open trail containing all of its lines. The subsemi-eulerian graphs are characterized and formulas for the minimum number of required additional lines are given. Interrelationships between the two problems are stressed as well.

UR - http://www.scopus.com/inward/record.url?scp=84956444380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956444380&partnerID=8YFLogxK

U2 - https://doi.org/10.1155/S0161171282000520

DO - https://doi.org/10.1155/S0161171282000520

M3 - Article

VL - 5

SP - 553

EP - 564

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 3

ER -